Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Caractérisation topologique de certains espaces métriques

Jacques Tits

Full-text: Open access

Abstract

[12] Originally published in Nachr. Österr. Math. Ges. 21/22 (1952) = Bericht über den III. Österreichischen Mathematikerkongress, Salzburg, 9.– 14. IX. 1952, p. 51. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 33-35.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322913

Digital Object Identifier
doi:10.2140/iig.2018.16.33

Zentralblatt MATH identifier
07006214

Citation

Tits, Jacques. Caractérisation topologique de certains espaces métriques. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 33--35. doi:10.2140/iig.2018.16.33. https://projecteuclid.org/euclid.iig/1551322913


Export citation